# SDR MASA200800385

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 25,682 hours, 21,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7211, ORD-CAE - CREW REPORTED THAT ALL EMERGENCY LIGHTS ARE INOP.  MX CHARGED BATTERIES.
